Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 96, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 4:42 PM EDT for Delaware County, New York; 4 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 4:42 PM EDT (20:42 UTC)
- Expired
- Sep 7, 2011, 8:20 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, NY, Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 74 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520
WGUS51 KBGM 072042
FFWBGM
NYC025-PAC069-079-115-127-080245-
/O.NEW.KBGM.FF.W.0096.110907T2042Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
442 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
EASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
EASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVOCA...
CARBONDALE... CLARKS SUMMIT... MOUNTAIN TOP.... HAZLETON...
HONESDALE... SCRANTON... DELHI... AND WALTON.
A BAND OF VERY HEAVY RAIN WILL MOVE ACROSS THE WARNING AREA THROUGH
EARLY THIS EVENING. RAINFALL TOTALS OF 2 TO 5 INCHES WILL OCCUR LATE
THIS AFTERNOON AND EARLY THIS EVENING... WHICH WILL BE ENOUGH TO
CAUSE RAPID FLOODING OF STREAMS... CREEKS... URBAN AREAS... AND
OTHER POOR DRAINAGE AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4091 7607 4141 7590 4150 7577 4164 7572
4164 7578 4200 7552 4200 7537 4200 7536
4201 7540 4208 7542 4249 7489 4251 7481
4195 7496 4185 7514 4173 7506 4144 7519
4137 7535 4127 7533 4122 7554 4112 7563
$$
MSE2 follow-up statements
659
WGUS71 KBGM 072221
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT WED SEP 7 2011
PAC069-079-127-072228-
/O.CAN.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
621 PM EDT WED SEP 7 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WAYNE...EASTERN
LUZERNE AND LACKAWANNA COUNTIES...
THE HEAVIER RAIN THAT WAS MOVING ACROSS THE AREA LATE THIS AFTERNOON
HAS MOVED NORTH OF THE AREA. OCCASIONAL LIGHT RAIN WILL CONTINUE
INTO THIS EVENING... BUT THE RISK OF FLASH FLOODING ON STREAMS...
CREEKS AND POOR DRAINAGE AREAS HAS GREATLY DIMINISHED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
RIVER FLOODING IS STILL EXPECTED ON THE SUSQUEHANNA AT WILKES BARRE
LATER TONIGHT INTO FRIDAY.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
4189 7528 4189 7547 4164 7546 4164 7578
4200 7552 4200 7548 4189 7547 4189 7528
4194 7528 4200 7535 4201 7540 4208 7542
4249 7489 4251 7481
$$
NYC025-PAC115-080245-
/O.CON.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SUSQUEHANNA PA-
621 PM EDT WED SEP 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
EASTERN SUSQUEHANNA AND WESTERN DELAWARE COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL ACROSS THE WARNED AREA.
PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS THE AREA INTO EARLY THIS
EVENING. RAPID FLOODING OF STREAMS... CREEKS AND POOR DRAINAGE AREAS
WILL OCCUR THIS EVENING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
4189 7528 4189 7547 4164 7546 4164 7578
4200 7552 4200 7548 4189 7547 4189 7528
4194 7528 4200 7535 4201 7540 4208 7542
4249 7489 4251 7481
$$
MSE226
WGUS71 KBGM 080020
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
820 PM EDT WED SEP 7 2011
NYC025-PAC115-080028-
/O.CAN.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SUSQUEHANNA PA-
820 PM EDT WED SEP 7 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN SUSQUEHANNA
AND WESTERN DELAWARE COUNTIES...
THE THREAT FOR RAPID FLOODING OF SMALL STREAMS... CREEKS AND POOR
DRAINAGE AREAS HAS DIMINISHED THIS EVENING AS THE HEAVY RAINS FROM
EARLIER TODAY HAVE DECREASED. THEREFORE THE FLASH FLOOD WARNING HAS
BEEN CANCELLED. HOWEVER... ANOTHER ROUND OF HEAVY RAIN IS POSSIBLE
LATER TONIGHT WHICH COULD RENEW THE THREAT.
MEANWHILE... SIGNIFICANT FLOODING WILL OCCUR ON THE MAINSTEM
RIVERS... INCLUDING THE WEST BRANCH OF THE DELAWARE AT DELHI WHERE A
RIVER FLOOD WARNING IS IN EFFECT... AND ALL ALONG THE SUSQUEHANNA
RIVER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
4189 7528 4189 7547 4164 7546 4164 7578
4200 7552 4200 7548 4189 7547 4189 7528
4194 7528 4200 7535 4201 7540 4208 7542
4249 7489 4251 7481
$$
MSEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 4:30 PM EDT, 12 minutes earlier.
Area forecast discussion, Sep 7, 4:30 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT WED SEP 7 2011
.SYNOPSIS...
HEAVY RAIN WILL CONTINUE OVERNIGHT...WITH MAJOR FLOODING
PERSISTING THROUGH AT LEAST THURSDAY. ALTHOUGH THE STEADIEST RAIN
SHOULD TAPER OFF BY THURSDAY AFTERNOON...THE CHANCE OF SHOWERS OR
THUNDERSTORMS WILL LINGER THROUGH WEEK'S END.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
4 PM UPDATE... BAD COMBO OF INGREDIENTS IN PLACE TO CONTINUE VERY
HVY RAINFALL THIS EVE. CLOSED UPPER LOW CONTINUES TO SPIN OVER THE
OH VLY...WITH A DEEP SRLY FETCH ALG THE ERN SEABOARD...ONLY ADDING TO THE
MOISTURE IN PLACE FROM THE REMAINS OF TS LEE. AS AN ADDITIVE
FACTOR...WATER VAPOR LOOPS SHOW TROP MOIST FROM DISTANT HURRICANE
KATIA...GETTING STEERED ALL THE WAY INTO THE +RA AREA...FROM THE
MID-ATL INTO NY/PA. THIS SYNOPTIC PATTERN RESEMBLES THE MAJOR
FLOOD EVENT FROM JUNE 2006...AND ALSO MATCHES THE LRG-SCALE
PATTERN FOR A "JET IN RIDGE" (ANTICYCLONIC JET CURVATURE) PRE
(PREDECESSOR RAIN EVENT).
BOTTOM LN...SIG MOIST FEED/+RA BAND CURRENTLY IN PLACE...IS NOT
LIKELY TO SHOW MUCH WEAKENING/MOVEMENT...TIL AT LEAST 06-09Z.
ANOTHER 2-4"+ IS LIKELY WITHIN THIS BAND. FLASH FLOODING/RIVER
FLOODING WILL BE MAJOR...WITH IMPACTS LASTING WELL PAST THIS
PD...AND THROUGH THE COMING DAYS.
UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND
OF +RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE
IMAGES AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT
3-6 HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE
GOMEX...AND ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING
MOIST PLUME FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A
BIT TO THE E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH
RADAR TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
415 UPDATE...WILL KEEP THIS BRIEF...WITH ONGOING SIG WX/FLOODING.
THE UPPER TROUGH/REMNANTS OF LEE...IS PROGGED BY OUR NWP SUITE TO
SLOWLY DECAY/DRIFT WWD FROM THE OH VLY...WHILE KATIA ACCELERATES
OFF TO THE NE...FURTHER OUT TO SEA. RESIDUAL MOIST/INSTAB SHOULD
RESULT IN SCTD CONVECTIVE DEVELOPMENT THU AFTN...WITH SIMILAR ON
FRI...ALTHOUGH PERHAPS SOMEWHAT LESS COVERAGE BY THIS TIME.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FCST AREA BETWEEN TWO LRG UPR LOWS WHICH ARE PUSHING MOISTURE UP
AND INTO THE AREA. WILL XPCT CONTD MVFR AND IFR CONDS IN RAIN THRU
00Z...FLWD BY LGTR RAIN BUT CONTD LOW CONDS OVRNGT WITH CONTD HIGH
AVBL MOISTURE. NO REAL IMPRVMT XPCTD THRU THE END OF THE PD AS
DEEP MOISTURE REMAINS IN THE AREA.
OUTLOOK...
WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.
FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
SOME SHOWERS.
&&
.HYDROLOGY...
420 PM UPDATE... RAINFALL FROM TODAY SO FAR (3-6")...WITHIN
THE HEAVIER PCPN BAND...PLUS ADDITIONAL EXPECTED QPF THROUGH
06-12Z...IS NOW EXPECTED TO PRODUCE MAJOR/NEAR RECORD FLOODING IN
THE SUSQ BASIN. MDT-MAJ FLOODING IS FORESEEN ON THE UPPER
DEL...WITH ONLY SIG IN-BANKFUL RISES ON MUCH OF THE CHEMUNG.
OF COURSE...FLASH FLOODING IS QUITE SUBSTANTIAL...AND ONGOING FOR
MOST OF THE CWA.
EMBEDDED CONVECTIVE ELEMENTS COMING NWD FROM PA...WILL ONLY ADD TO
THE FLOOD MISERY LATE THIS AFTN/EVE.
REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER PT INFO
(ALBFLWBGM)...AND FLASH FLOOD WARNINGS/EMERGENCIES FOR FLASH FLOOD
INFO (ALBFFWBGM).
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...DGM
AVIATION...DGM/SLI
HYDROLOGY...MLJHazardous weather outlook, Sep 7, 4:32 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 432 PM EDT WED SEP 7 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-082045- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 432 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED...AT LEAST THROUGH TONIGHT. MJ
In the hours before
Local storm report, Sep 7, 2:18 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD CONYNGHAM 40.99N 76.06W
09/06/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
LOCATIONS
0234 AM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
09/07/2011 LUZERNE PA EMERGENCY MNGR
WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING
0530 AM FLOOD CALLICOON 41.77N 75.05W
09/07/2011 SULLIVAN NY 911 CENTER
WATER OVER ROUTE 52 IMPASSABLE
0912 AM FLASH FLOOD 1 S LITTLE MEADOWS 41.98N 76.13W
09/07/2011 SUSQUEHANNA PA EMERGENCY MNGR
BOLLES HILL RD HAS WATER OVER A BRIDGE
1007 AM FLASH FLOOD SMITHBORO 42.03N 76.40W
09/07/2011 TIOGA NY PUBLIC
SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
THEM AND IMPASSABLE.
1011 AM FLASH FLOOD APALACHIN 42.07N 76.17W
09/07/2011 TIOGA NY PUBLIC
WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.
1028 AM HEAVY RAIN 1 SE NORTH FENTON 42.23N 75.78W
09/07/2011 M1.30 INCH BROOME NY TRAINED SPOTTER
1031 AM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
TRIPLE CITIES AREA.
1048 AM FLASH FLOOD FALLSBURG 41.73N 74.62W
09/07/2011 SULLIVAN NY EMERGENCY MNGR
EVACUTIONS OF 300 HOME NEAR FALLSBURG.
1054 AM FLASH FLOOD 1 S CASTLE CREEK 42.22N 75.92W
09/07/2011 BROOME NY PUBLIC
BROOKS RD FLOODED NEAR FOX RD.
1100 AM FLASH FLOOD 1 W GLEN CASTLE 42.18N 75.93W
09/07/2011 BROOME NY TRAINED SPOTTER
WEST CHENANGO RD FLOODED NEAR RT 11.
1101 AM FLASH FLOOD COVENTRY 42.32N 75.63W
09/07/2011 CHENANGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
1103 AM FLASH FLOOD 1 NNE OWEGO 42.12N 76.26W
09/07/2011 TIOGA NY PUBLIC
LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.
1112 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY 911 CENTER
COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
THE RD.
1114 AM FLASH FLOOD 1 E NICHOLS 42.02N 76.35W
09/07/2011 TIOGA NY TRAINED SPOTTER
EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
EAST RIVER RD NEAR LOUNSBERRY.
1130 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY PUBLIC
STREAMS OVER ROADS AND BRIDGES.
1133 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
09/07/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK FLOODING.
1136 AM FLASH FLOOD WINDHAM CENTER 41.96N 76.33W
09/07/2011 BRADFORD PA UNKNOWN
ROUTE 187 FLOODED.
1205 PM FLASH FLOOD FORKSTON 41.53N 76.13W
09/07/2011 WYOMING PA EMERGENCY MNGR
STREAMS OVER FLOWING BANKS. ROADS FLOODED.
1206 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/07/2011 WYOMING PA EMERGENCY MNGR
BOWMANS CREEK FLOODING. THREATENING A HOME.
1219 PM FLASH FLOOD OWEGO 42.10N 76.26W
09/07/2011 TIOGA NY 911 CENTER
NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
MAINLY SOUTHERN PART OF THE COUNTY.
1230 PM FLASH FLOOD WEST CORNERS 42.12N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
NEIGHBORHOOD ALONG RIVER DRIVE.
0105 PM FLASH FLOOD NEWARK VALLEY 42.22N 76.19W
09/07/2011 TIOGA NY TRAINED SPOTTER
NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
BANKS AND OVER BRIDGES.
0111 PM FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY AMATEUR RADIO
STATE OF EMERGENCY IN BROOME COUNTY. MAJOR FLOODING
OCCURRING ACROSS MANY SECTIONS OF THE COUNTY. ROADS
CLOSED. HOMES EVACUATED.
0123 PM FLASH FLOOD 3 NNW GLEN AUBREY 42.30N 76.03W
09/07/2011 BROOME NY 911 CENTER
LEEKVILLE RD WASHOUT
0202 PM FLOOD TOWANDA 41.77N 76.45W
09/07/2011 BRADFORD PA EMERGENCY MNGR
STATE OF EMERGENCY IN BRADFORD COUNTY. MAJOR FLOODING.
MANY ROADS CLOSED. EVACUATIONS.
0204 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
09/07/2011 SUSQUEHANNA PA 911 CENTER
NATIONAL GUARD BEING CALLED IN TO RESCUE TRAPPED
RESIDENTS.
&&
EMGLocal storm report, Sep 7, 2:28 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD MONROETON 41.72N 76.47W
09/07/2011 BRADFORD PA PUBLIC
RTE 220...RTE 414 AND RT6 ARE ALL CLOSED DUE TO FLASH
FLOODING. THESE ARE ALL THE MAIN ROADS THROUGH
MONROETON.
&&
DJNLocal storm report, Sep 7, 3:25 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLASH FLOOD MAINE 42.20N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
ROUTE 26 JUST NORTH OF THE TOWN OF
MAINE...APPROXIMATELY 3 FEET OF WATER WAS IN A COUNTRY
STORE AND JUST SOUTH OF MAINE... APPROXIMATELY 4 FEET OF
WATER OVER ROUTE 26
&&
MJNLocal storm report, Sep 7, 3:26 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD CASTLE CREEK 42.23N 75.92W
09/07/2011 BROOME NY NWS EMPLOYEE
IN THE TOWN OF CASTLE CREEK ... CREEK IS WELL OVER BANK
AND IS FLOODING HOMES IN THE TOWN
&&
MJNLocal storm report, Sep 7, 3:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN MONROETON 41.72N 76.47W
09/07/2011 M3.65 INCH BRADFORD PA PUBLIC
RAINFALL FROM 8 AM TIO 3 PM
&&
MJNLocal storm report, Sep 7, 4:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
I-88 EAST BETWEEN EXIT 2 AND EXIT 3 IS CLOSED DUE TO A
LANDSLIDE WITH TREES INVOLVED.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:27 PM EDT | Areal Flood Advisory | BGM | Sullivan | 6 hr |
| Sep 7, 4:52 AM EDT | Areal Flood Advisory | BGM | Sullivan | 7 hr |
| Sep 7, 5:37 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 16 hr |
| Sep 7, 6:01 AM EDT | River Flood Warning | BGM | Orange, Sullivan | 15 hr |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 3 days |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 57 hr |
| Sep 7, 7:49 AM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 8:38 AM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 6 hr |
| Sep 7, 8:53 AM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Sep 7, 9:02 AM EDT | Areal Flood Advisory | BGM | Schuyler, Steuben, Tompkins, Yates | 6 hr |
| Sep 7, 9:07 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 6 hr |
| Sep 7, 9:08 AM EDT | River Flood Warning | BGM | Delaware | 47 hr |
| Sep 7, 9:45 AM EDT | River Flood Warning | BGM | Broome | 5 days |
| Sep 7, 9:47 AM EDT | Flash Flood Warning | BGM | Chenango | 6 hr |
| Sep 7, 10:22 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Otsego | 6 hr |
| Sep 7, 10:25 AM EDT | Areal Flood Warning | BGM | Delaware | 12 hr |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome, Tioga | 5 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Tioga | 5 days |
| Sep 7, 11:33 AM EDT | Flash Flood Warning | BGM | Broome, Tioga | 18 hr |
| Sep 7, 12:45 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland, Otsego | 6 hr |
| Sep 7, 12:49 PM EDT | River Flood Warning | BGM | Orange | 8 hr |
| Sep 7, 1:31 PM EDT | Flash Flood Warning | BGM | Chenango | 6 hr |
| Sep 7, 1:38 PM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 2:18 PM EDT | River Flood Warning | BGM | Chenango, Delaware | 4 days |
| Sep 7, 2:25 PM EDT | Flash Flood Warning | BGM | Broome, Chemung, Chenango, Cortland, Otsego, Tioga | 18 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Delaware | 60 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 42 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 40 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Tioga | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Delaware, Otsego | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 59 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango, Otsego | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 29 hr |
| Sep 7, 4:28 PM EDT | Flash Flood Warning | BGM | Cayuga, Chemung, Schuyler, Seneca, Tioga, Tompkins | 12 hr |
| Sep 7, 4:29 PM EDT | Flash Flood Warning | BGM | Delaware | 4 hr |
| Sep 7, 4:34 PM EDT | Flash Flood Warning | BGM | Cayuga, Madison, Oneida, Onondaga | 12 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Tompkins | 27 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Madison, Oneida | 27 hr |
| Sep 6, 11:04 PM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 6 hr |
| Sep 7, 3:49 AM EDT | River Flood Warning | BGM | Pike, Wayne | 31 hr |
| Sep 7, 5:01 AM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Wayne | 4 hr |
| Sep 7, 9:00 AM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne | 6 hr |
| Sep 7, 9:45 AM EDT | River Flood Warning | BGM | Bradford | 36 hr |
| Sep 7, 10:28 AM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 6 hr |
| Sep 7, 12:12 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 6 hr |
| Sep 7, 1:24 PM EDT | Flash Flood Warning | BGM | Wyoming | 6 hr |
| Sep 7, 2:47 PM EDT | River Flood Warning | BGM | Wyoming | 37 hr |
| Sep 7, 4:03 PM EDT | River Flood Warning | BGM | Bradford | 3 days |
| Sep 7, 4:03 PM EDT | River Flood Warning | BGM | Wyoming | 3 days |
| Sep 7, 4:03 PM EDT | River Flood Warning | BGM | Luzerne | 4 days |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.